Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 745472, 3 pages

Advanced Modeling and Services Based Mathematics for Ubiquitous Computing

1Department of Computer Science & Engineering, Seoul National University of Science & Technology, Seoul 139-743, Republic of Korea
2School of Computer Science, University of Adelaide, Adelaide, SA 5000, Australia
3Department of Computing, Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
4Department of Computer Science, Technical University of Catalonia, 08034 Barcelona, Spain
5Department of Multimedia Engineering, Dongguk University, Seoul 100-715, Republic of Korea

Received 8 June 2015; Accepted 8 June 2015

Copyright © 2015 Jong Hyuk Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Hyuk Park, Hong Shen, Jian-nong Cao, Fatos Xhafa, and Young-Sik Jeong, “Advanced Modeling and Services Based Mathematics for Ubiquitous Computing,” Mathematical Problems in Engineering, vol. 2015, Article ID 745472, 3 pages, 2015.